MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable lead

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable lead
Model Number 4470
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 08/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) system exhibited loss of capture (loc) and elevated thresholds on the right ventricular (rv) channel.It was noted this crt-p system was recently implanted, and the patient had an atrioventricular (av) node ablation.It was also noted the patient presented to the emergency room (er) due to lightheadedness approximately four days after the implant procedure.Information from the field was received and noted a chest x-ray was performed which confirmed rv lead dislodgement.It was also noted the loc was due to the dislodgement.The patient was admitted to the hospital, and a lead revision procedure was performed.No additional adverse patient effects were reported.This rv lead remains in service.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50600227
Report Number2124215-2026-46382
Device Sequence Number13404301
Product Code DTB
UDI-Device Identifier00802526264993
UDI-Public(01)00802526264993(17)280401
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4470
Device Catalogue Number4470
Device Lot Number921626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexUnknown